# SDR 9518209966

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Te Ctr Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION IN THE LEFT WING TRAILING EDGE CENTER FLAP HINGE UPPER INBOARD BOLT HOLE.  REPLACED NR 3 FLAP HINGE (P/N 5919217-501).
